ARV zaotesha matiti wanaume!

Bongo Pix Blog

JF-Expert Member
Sep 13, 2011
213
0
Some Tanzania men on anti-retroviral (ARV) drugs have experienced abnormal breast enlargement similar to that of women. There are even cases where women taking the life prolonging drug against HIV complaining of queer side effects including becoming disabled.
Joseph Mkanda, 43, one of the victims, said he developed strange symptoms plus growing breasts after taking the drugs. Initially, he suspected the cause to be lack of a balanced diet. But he soon realised that the main problem was the type of drugs he was taking.
“I feel very much ashamed to go out of my house, because I have developed breasts like a woman. …I fear that other people would laugh at me,” he said from his Mtwara-base.

FOR PIX AND MORE STORY FOLLOW HERE
 

Mr.Toyo

JF-Expert Member
Feb 9, 2007
433
0
Some Tanzania men on anti-retroviral (ARV) drugs have experienced abnormal breast enlargement similar to that of women. There are even cases where women taking the life prolonging drug against HIV complaining of queer side effects including becoming disabled. Joseph Mkanda, 43, one of the victims, said he developed strange symptoms plus growing breasts after taking the drugs. Initially, he suspected the cause to be lack of a
balanced diet. But he soon realised that the main problem was the type of drugs he was taking. “I feel very much ashamed to go out of my house, because I have developed breasts like a woman. I fear that other people would laugh at me,” he said from his Mtwara-base. “I went to one of the medical doctors in my village, who told me that such signs were normal for people suffering from AIDS who have been taking the drugs for a long time. At the moment, I don’t know what to do or where to go,” said Mkanda.
You don’t know what to do or where to go? Well first of all Joseph I’d probably head to your local Tanzanian Vicky’s Secret and pick up a couple solid B-size bras cause you ain’t doing anything with your tittyballs just chilling with no support like that.
But afterwards I’d probably sue. The company and your doctor never stopped to tell you that your medication has some very busty side effects? Not even just regular boobs either, but weird misshapen freak-boobs? Sue them blind. How are you supposed to get any ass with AIDS AND titties? Can’t happen and it won’t happen. You need to be compensated for your trouble, Joseph. “There are even cases where women taking the life prolonging drug against HIV complaining of queer side effects including becoming disabled.” What the hell mind of medication is this company providing? Ho hum oh yeah you might become paralyzed and mayyyybe have some wolf-like tendencies during full moons. Pills can’t just give you grapefruit tits and stop your legs from working.


I’m not exactly sure how the legal system operates in Tanzania but you need to call up one of those daytime TV lawyers and get crackin on some prosecution. And maybe prostitution too if the local market is in need of any HIV+ crazy-chested transgenders.

SOURCE: » Does This Look Like the Face of a Man Who Started Growing Tits After a Bad Reaction to AIDS Medication? Barstool Sports: Philly
 

Bongo Pix Blog

JF-Expert Member
Sep 13, 2011
213
0
Some Tanzania men on anti-retroviral (ARV) drugs have experienced abnormal breast enlargement similar to that of women. There are even cases where women taking the life prolonging drug against HIV complaining of queer side effects including becoming disabled. Joseph Mkanda, 43, one of the victims, said he developed strange symptoms plus growing breasts after taking the drugs. Initially, he suspected the cause to be lack of a
balanced diet. But he soon realised that the main problem was the type of drugs he was taking. "I feel very much ashamed to go out of my house, because I have developed breasts like a woman. I fear that other people would laugh at me," he said from his Mtwara-base. "I went to one of the medical doctors in my village, who told me that such signs were normal for people suffering from AIDS who have been taking the drugs for a long time. At the moment, I don't know what to do or where to go," said Mkanda.
You don't know what to do or where to go? Well first of all Joseph I'd probably head to your local Tanzanian Vicky's Secret and pick up a couple solid B-size bras cause you ain't doing anything with your tittyballs just chilling with no support like that.
But afterwards I'd probably sue. The company and your doctor never stopped to tell you that your medication has some very busty side effects? Not even just regular boobs either, but weird misshapen freak-boobs? Sue them blind. How are you supposed to get any ass with AIDS AND titties? Can't happen and it won't happen. You need to be compensated for your trouble, Joseph. "There are even cases where women taking the life prolonging drug against HIV complaining of queer side effects including becoming disabled." What the hell mind of medication is this company providing? Ho hum oh yeah you might become paralyzed and mayyyybe have some wolf-like tendencies during full moons. Pills can't just give you grapefruit tits and stop your legs from working.


I'm not exactly sure how the legal system operates in Tanzania but you need to call up one of those daytime TV lawyers and get crackin on some prosecution. And maybe prostitution too if the local market is in need of any HIV+ crazy-chested transgenders.

SOURCE: » Does This Look Like the Face of a Man Who Started Growing Tits After a Bad Reaction to AIDS Medication? Barstool Sports: Philly

Mkuu, Wamaanisha jamaa anaweza kushitaki na kudai fidia kwa kuoteshwa matiti na ARV ambazo bila shaka zagawiwa bure??
 

Mzee

JF-Expert Member
Feb 2, 2011
13,498
2,000
Hapa watanzania watakwisha. Hivi vidonge vinapatana na damu ya kizungu. Tuvumbue vinavyopatana na damu za kibongo.
 

Toa taarifa ya maudhui yasiyofaa!

Kuna taarifa umeiona humu JamiiForums na haifai kubaki mtandaoni?
Fanya hivi...

Umesahau Password au akaunti yako?

Unapata ugumu kuikumbuka akaunti yako? Unakwama kuanzisha akaunti?
Contact us

Similar Discussions

Top Bottom